Doctor insights on:
What Are The Symptoms Of Acetaminophen Overdose
Acetaminophen is only toxic at high doses. Recently, because Acetaminophen is added to many different types of over-the-counter medications, a recommendation has been made to decrease the daily recommendation for Acetaminophen from 4000 to 3000 mg per day. Acetaminophen becomes toxic when your bodies stores of glutathionine get used up by metabolizing acetaminophen, ...Read more
Depends: Depends on how much is taken. Average is 12-24 hours. ...Read more
Very Very Serious: One of the most common overdoses in the country is acetamenophen overdose. Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med. ...Read moreSee 1 more doctor answer
Usual LFT: Liver function tests such alt, ast (previously known as SGOT and sgpt)and ggt(very sensative) are most often used. Over tests are usually part of a comprehensive metaboic profile that measures electrolytes, other products of liver function, etc.Chronic toxicity even more serious when combined with alcohol. ...Read more
ER: you call 911 or go to the ER immediately after reading this sentence. ...Read more
- Talk to a doctor live online for free
- Overdose on acetaminophen symptoms
- What is an overdose of acetaminophen?
- Acetaminophen overdose in children signs and symptoms
- Ask a doctor a question free online
- Acetaminophen overdose
- What are the symptoms of an insulin overdose?
- What are the symptoms of an overdose?
- What are the symptoms of warfarin overdose?
- Talk to a urgent care specialist online for free